American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 102 found      Go to page: 1 2 3 4

[1] Peter Bruin and Andrea Ferraguti. On $L$-functions of quadratic $\mathbb{Q}$-curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Alia Hamieh and Naomi Tanabe. Determining Hilbert modular forms by central values of Rankin-Selberg convolutions: The level aspect. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Oliver D. King, Cris Poor, Jerry Shurman and David S. Yuen. Using Katsurada's determination of the Eisenstein series to compute Siegel eigenforms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Huan Liu and Meng Zhang. Sums of Fourier coefficients of cusp forms of level $D$ twisted by exponential functions over arithmetic progressions. Proc. Amer. Math. Soc. 145 (2017) 3761-3774.
Abstract, references, and article information   
View Article: PDF

[5] Toshiki Matsusaka and Ryotaro Osanai. Arithmetic formulas for the Fourier coefficients of Hauptmoduln of level 2, 3, and 5. Proc. Amer. Math. Soc. 145 (2017) 1383-1392.
Abstract, references, and article information   
View Article: PDF

[6] Jeremy Rouse and Jesse Thorner. The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions. Trans. Amer. Math. Soc. 369 (2017) 3575-3604.
Abstract, references, and article information   
View Article: PDF

[7] M. Ram Murty and Sudhir Pujahari. Distinguishing Hecke eigenforms. Proc. Amer. Math. Soc. 145 (2017) 1899-1904.
Abstract, references, and article information   
View Article: PDF

[8] M. Ram Murty and K. Srinivas. Some remarks related to Maeda's conjecture. Proc. Amer. Math. Soc. 144 (2016) 4687-4692.
Abstract, references, and article information   
View Article: PDF

[9] Erez Lapid and Zhengyu Mao. On Whittaker--Fourier coefficients of automorphic forms on unitary groups: reduction to a local identity. Contemporary Mathematics 664 (2016) 295-320.
Book volume table of contents   
View Article: PDF

[10] Dihua Jiang and Baiying Liu. Fourier coefficients for automorphic forms on quasisplit classical groups. Contemporary Mathematics 664 (2016) 187-208.
Book volume table of contents   
View Article: PDF

[11] Kathrin Bringmann and Jehanne Dousse. On Dyson's crank conjecture and the uniform asymptotic behavior of certain inverse theta functions. Trans. Amer. Math. Soc. 368 (2016) 3141-3155.
Abstract, references, and article information   
View Article: PDF

[12] Soumya Das and Satadal Ganguly. A note on small gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 144 (2016) 2301-2305.
Abstract, references, and article information   
View Article: PDF

[13] Martin Raum. Computing genus $1$ Jacobi forms. Math. Comp. 85 (2016) 931-960.
Abstract, references, and article information   
View Article: PDF

[14] Shalini Bhattacharya and Eknath Ghate. Supercuspidal ramification of modular endomorphism algebras. Proc. Amer. Math. Soc. 143 (2015) 4669-4684. MR 3391026.
Abstract, references, and article information   
View Article: PDF

[15] Sander Zwegers. On the Fourier coefficients of positive index meromorphic Jacobi forms. Proc. Amer. Math. Soc. 143 (2015) 4211-4221.
Abstract, references, and article information   
View Article: PDF

[16] Kathrin Bringmann, Martin Raum and Olav K. Richter. Harmonic Maass-Jacobi forms with singularities and a theta-like decomposition. Trans. Amer. Math. Soc. 367 (2015) 6647-6670.
Abstract, references, and article information   
View Article: PDF

[17] M. Ram Murty and R. Thangadurai. On the parity of the Fourier coefficients of $j$-function. Proc. Amer. Math. Soc. 143 (2015) 1391-1395.
Abstract, references, and article information   
View Article: PDF

[18] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp. 84 (2015) 1469-1488.
Abstract, references, and article information   
View Article: PDF

[19] Xiumin Ren and Yangbo Ye. Resonance of automorphic forms for $GL(3)$. Trans. Amer. Math. Soc. 367 (2015) 2137-2157.
Abstract, references, and article information
View Article: PDF

[20] Siegfried Böcherer and Soumya Das. Linear independence of Poincar\'e series of exponential type via non-analytic methods. Trans. Amer. Math. Soc. 367 (2015) 1329-1345. MR 3280046.
Abstract, references, and article information   
View Article: PDF

[21] Soumya Das and Satadal Ganguly. Gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 142 (2014) 3747-3755.
Abstract, references, and article information   
View Article: PDF

[22] Debargha Banerjee. A note on the Eisenstein elements of prime square level. Proc. Amer. Math. Soc. 142 (2014) 3675-3686.
Abstract, references, and article information   
View Article: PDF

[23] Kathrin Bringmann, Karl-Heinz Fricke and Zachary A. Kent. Special $L$-values and periods of weakly holomorphic modular forms. Proc. Amer. Math. Soc. 142 (2014) 3425-3439.
Abstract, references, and article information   
View Article: PDF

[24] Nahid Walji. Further refinement of strong multiplicity one for GL(2). Trans. Amer. Math. Soc. 366 (2014) 4987-5007.
Abstract, references, and article information   
View Article: PDF

[25] Stephen Gelbart, Stephen D. Miller, Alexei Panchishkin and Freydoon Shahidi. A $p$-adic integral for the reciprocal of $L$-functions. Contemporary Mathematics 614 (2014) 53-68.
Book volume table of contents   
View Article: PDF

[26] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents   
View Article: PDF

[27] Soumya Das and Jyoti Sengupta. An Omega-result for Saito-Kurokawa lifts. Proc. Amer. Math. Soc. 142 (2014) 761-764.
Abstract, references, and article information   
View Article: PDF

[28] Bumkyu Cho and YoungJu Choie. On harmonic weak Maass forms of half integral weight. Proc. Amer. Math. Soc. 141 (2013) 2641-2652.
Abstract, references, and article information   
View Article: PDF

[29] Juan M. Cerviño and Georg Hein. Generalized Theta Series and Spherical Designs. Contemporary Mathematics 587 (2013) 21-29.
Book volume table of contents   
View Article: PDF

[30] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents   


Results: 1 to 30 of 102 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia